Comment on: Limit of Random Measures Associated with the Increments of a Brownian Semimartingale: Asymptotic behavior of local times related statistics for fractional Brownian motion

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Links

DOI

Original languageEnglish
JournalJournal of Financial Econometrics
Volume16
Issue number4
Pages (from-to)588-598
ISSN1479-8409
DOIs
Publication statusPublished - 2018

See relations at Aarhus University Citationformats

ID: 117882078